Tokyo Journal of Mathematics

Positive Characteristic Finite Generation of Symbolic Rees Algebras and Roberts' Counterexamples to the Fourteenth Problem of Hilbert

Kazuhiko KURANO

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 16, Number 2 (1993), 473-496.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128498

Digital Object Identifier
doi:10.3836/tjm/1270128498

Mathematical Reviews number (MathSciNet)
MR1247667

Zentralblatt MATH identifier
0797.13002

Citation

KURANO, Kazuhiko. Positive Characteristic Finite Generation of Symbolic Rees Algebras and Roberts' Counterexamples to the Fourteenth Problem of Hilbert. Tokyo J. Math. 16 (1993), no. 2, 473--496. doi:10.3836/tjm/1270128498. https://projecteuclid.org/euclid.tjm/1270128498


Export citation